# SDR AALA20040339

- Difficulty date: March 3, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT ON WALL AT AFT LEFT LAVATORY BROKEN.  REPLACED EMERGENCY LIGHT ON WALL AT AFT LEFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
